Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Flip-flop as generator of random binary digits

Author: Z. Pawlak
Journal: Math. Comp. 10 (1956), 28-30
MSC: Primary 68.0X
MathSciNet review: 0076466
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 68.0X

Retrieve articles in all journals with MSC: 68.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society